# SDR COMA0770049

- Difficulty date: September 16, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 10,615 hours, 7,734 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 766389M
- Part serial: 0124
- Condition: Faulty
- Location: E&E Bay
- Part time: 10,614 hours, 7,734 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 9754 - SLATS FAILED AT 0 DEGREES.  LANDED WITH 45 DEGREES OF FLAPS SAFELY.  REMOVED AND REPLACED NR 2 SFECU.
